MAUDE Adverse Event Report: FHC WAYPOINT STEREOTACTIC PLATFORM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

FHC WAYPOINT STEREOTACTIC PLATFORM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number MP-KIT-P-BI
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/20/2021
Type of Reportable Event Serious Injury
Event or Problem Description
After dbs bilateral lead placement surgery using starfix bilateral platform, it was noted that the post op ct revealed that on the left side the lead was placed appropriately, however the right side revealed in post op scans that the lead was 2.8 cm deeper than expected.This did not cause a delay in dbs surgery, when the lead was placed.No harm to the patient was caused during the surgery.A revision surgery was completed the following day and released.
 
Additional Manufacturer Narrative
Highly probable root cause: (user error) the lead slipped in the depth stop because the depth stop was not tightened when the lead was inserted the second time.

Brand Name
WAYPOINT STEREOTACTIC PLATFORM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
FHC
1201 main street
bowdoin ME 04287
Manufacturer (Section G)
FHC, INC.
1201 main street
bowdoin ME 04287
Manufacturer Contact
kelly moeykens
1201 main street
bowdoin, ME 04287
2076665651
MDR Report Key12821534
Report Number3002250546-2021-00004
Device Sequence Number19993288
Product Code HAW
UDI-Device Identifier00873263005903
UDI-Public00873263005903
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMP-KIT-P-BI
Device Catalogue NumberMP-KIT-P-BI
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2021
Supplement Date Received by Manufacturer10/20/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexUnknown